Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Some applications of module theory to functor categories


Author: Barry Mitchell
Journal: Bull. Amer. Math. Soc. 84 (1978), 867-885
MSC (1970): Primary 18E10, 18H15, 18G20, 13A60, 18G20
MathSciNet review: 0499732
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18E10, 18H15, 18G20, 13A60, 18G20

Retrieve articles in all journals with MSC (1970): 18E10, 18H15, 18G20, 13A60, 18G20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1978-14530-3
PII: S 0002-9904(1978)14530-3